MathSciNet Relay Station
MathSciNet bibliographic data
MR1779798 (2002a:57015) 57M27 (57N10)
Cochran, Tim D.; Melvin, Paul Finite type invariants of 3-manifolds. Invent. Math. 140 (2000), no. 1, 45–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement